Depression due to veltam plus this question feed

runjhun, 16 January 2010 17:50

My Father(aged 58) was having postrate problem,his postrate weighing some 45gms,he was given a medicine called Veltam Plus .Because of this medicine he developed accute weakness,though he was having viridhvatika vati and kanchnar guggul of patanjali yog peth .He was administered veltam for two months which damaged his health overall and finally depression set in which according to doctors was a side effect of the aforesaid medicine.Depression causes a lack of sleep and burning sensation in his palms and legs which continues for hours togehter .Now he has also developed constipation and centinal piles.Please advise what medicine fom naturopathy or ayurveda help him in his depression ,piles as well as postrate which has not increased in size for the last 4to 5 months

Tags: Ayurvedic medicines for depression, Depression

Replies | Related Questions | Ask Question? | Post Reply
Doctor's Ayurvedic Advice:-

Avoid taking the medicines which are causing side effects. Ask your doctor to replace this medicine with some other medicine. Keep taking vradhivardhak vati and Kanchanar guggulu but add DIVYA SHILAJIT CAPSULES to get faster and better results in the treatment of prostatitis, BPH and associated pains, discomfort and urinary problems.Shilajit is also a great body tonic and rejuvenator. Increase water intake. Take rest. You can take Divya triphala choorna to cure piles, constipation and general body weakness. Your depression will improve slowly as you get relief in your problem and discontinue the medicines causing depression. Meditation and yoga will improve all your symptoms from depression to prostate problems. Regular medication will give you very good results. If problem has increased a lot the surgical excision is best and permanent solution for BPH.

posted by Dr.Ravinder on 20 January 2010

Reply as Guest OR Sign Up / Login



Replies


Please advise whether Veltam plus 4 mg is better or Silodsin 8 mg for BPH, I am 75 and my prodtrate weighs 55 gms.

suresh c. maheshwari

posted by scmaheshwari38 on 28 May 2012

taking veltum plus for a prolong period has tremendously improved my problem esp LUTS but it has caused low sexual activity

posted by tashipalkhelghoom on 3 May 2012

veltamplus a combination of tamsulosin and Dutesteide does not cause depression. in this case herbal drugs has caused drug interaction causing depression.In the field of herbal drugs only Saw Palmetto can permanently diminish the size of prostate. pl avoid herbal drugs and revert back to veltam plus or likewise drugs. with the introduction of drugs like tamsulosin,Alfuzosin,Finasteride and Dutasteride surgery is not required in almost ninety percent cases

posted by Guest on 26 August 2011

Related Questions


Mentle depression

asked by Bachchi on 14 December 2014
My daughter got due to affair incident high degree of mantle depression.She avoids talking with... Read More

Joint, mascular pain and depression in cloudy season

asked by pravin on 5 March 2010
Dear Dr. Vijay, I have problem in my joints, muscle and get dpression and acidity immiediately... Read More

OCD depression

asked by Sweetsony4 on 21 October 2016
I am 42 years old lady and I am only on Iron tablets due to iron deficiency. I am going through... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.